Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 838639, 9 pages
http://dx.doi.org/10.1155/2011/838639
Research Article

3-Adic System and Chaos

1School of Science, Dalian Nationalities University, Liaoning, Dalian 116600, China
2School of Information and Computing Science, Beifang University of Nationality, Ningxia, Yinchuan 750021, China
3Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
4Institute of Applied Physics and Computational Mathematics, Beijing 100094, China

Received 1 August 2011; Accepted 3 October 2011

Academic Editor: James Buchanan

Copyright © 2011 Lidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. Blanchard, E. Glasner, S. Kolyada, and A. Maass, “On Li-Yorke pairs,” Journal für die Reine und Angewandte Mathematik, vol. 547, pp. 51–68, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. S. Block and W. A. Coppel, Dynamics in One Dimension, vol. 1513 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992.
  4. S. Ito, S. Tanaka, and H. Nakada, “On unimodal linear transformations and chaos. I,” Tokyo Journal of Mathematics, vol. 2, no. 2, pp. 221–239, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Janková and J. Smítal, “A characterization of chaos,” Bulletin of the Australian Mathematical Society, vol. 34, no. 2, pp. 283–292, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Y. Li, M. Misiurewicz, G. Pianigiani, and J. A. Yorke, “No division implies chaos,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 191–199, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Y. Li, M. Misiurewicz, G. Pianigiani, and J. A. Yorke, “Odd chaos,” Physics Letters: A, vol. 87, no. 6, pp. 271–273, 1982. View at Publisher · View at Google Scholar
  8. G. F. Liao, “A note on a chaotic map with topological entropy 0,” Northeastern Mathematical Journal, vol. 2, no. 4, pp. 379–382, 1986. View at Google Scholar · View at Zentralblatt MATH
  9. G. F. Liao, “ω-limit sets and chaos for maps of the interval,” Northeastern Mathematical Journal, vol. 6, no. 2, pp. 127–135, 1990. View at Google Scholar · View at Zentralblatt MATH
  10. M. Osikawa and Y. Oono, “Chaos in 0-endomorphism of interval,” Publications of the Research Institute for Mathematical Sciences of Kyoto University, vol. 17, no. 1, pp. 165–177, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Smítal, “Chaotic functions with zero topological entropy,” Transactions of the American Mathematical Society, vol. 297, no. 1, pp. 269–282, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. F. Liao, “Chain recurrent orbits of mapping of the interval,” Northeastern Mathematical Journal, vol. 2, no. 2, pp. 240–244, 1986. View at Google Scholar · View at Zentralblatt MATH
  13. M. Misiurewicz and J. Smítal, “Smooth chaotic maps with zero topological entropy,” Ergodic Theory and Dynamical Systems, vol. 8, no. 3, pp. 421–424, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. C. Xiong, “A chaotic map with topological entropy 0,” Acta Mathematica Scientia, vol. 6, no. 4, pp. 439–443, 1986. View at Google Scholar
  15. Z. L. Zhou, “Weakly almost periodic point and measure centre,” Science in China: Series A, vol. 36, no. 2, pp. 142–153, 1993. View at Google Scholar · View at Zentralblatt MATH
  16. B. Schweizer and J. Smítal, “Measures of chaos and a spectral decomposition of dynamical systems on the interval,” Transactions of the American Mathematical Society, vol. 344, no. 2, pp. 737–754, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. E. M. Coven and M. S. Keane, “The structure of substitution minimal sets,” Transactions of the American Mathematical Society, vol. 162, pp. 89–102, 1971. View at Publisher · View at Google Scholar
  18. G. F. Liao, “On the Feigenbaum's functional equation fp(λx)=λf(x),” Chinese Annals of Mathematics: Series B, vol. 15, no. 1, pp. 81–88, 1994. View at Google Scholar
  19. K. J. Falconer, The geometry of fractal sets, vol. 85 of Cambridge Tracts in Mathematics, Cambridge University Press, New York, NY, USA, 1986.
  20. G. F. Liao and L. D. Wang, “Almost periodicity and the SS scrambled sets,” Chinese Annals of Mathematics: Series A, vol. 23, no. 6, pp. 685–692, 2002 (Chinese). View at Google Scholar
  21. G. Liao and L. Wang, “Almost periodicity, chain recurrence and chaos,” Israel Journal of Mathematics, vol. 93, pp. 145–156, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Z. Nitecki, “Maps of the interval with closed periodic set,” Proceedings of the American Mathematical Society, vol. 85, no. 3, pp. 451–456, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Ruette, “Chaos for continuous interval maps,” 2002, http://www.math.u-psud.fr/~ruette/. View at Google Scholar